Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

PCOD, missed periods, get periods only after taking Regesterone. Sonography, hormonal tests normal. Side effects of prolonged use of Regesterone?

hi greetings for the day, i have a menses problem i was diagnosed with pcod before 3 years and was prescribed some pills . however after having those pills i got my problem solved and my periods were regular for a year then the same problem has begun. i did my sonography which was normal and also did my hormonal tests which were normal too. the problem now is i have to take regestrone 5mg t.i.d for 3 days in order to get my periods. past 2 months i didnt took it and so i had no periods. what can be the side effects of prolonged use of regesterone?? and will i have to be dependent on it life long?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
thank you for the inquiry. try the folowing ayurveda medicines.

sukumaram kashayam tablets 2-0-2 before food

2.gynoven 2-2-2 after food

for three months and get back to me
Answered: Fri, 23 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor